# SDR DALA2020111003655

- Difficulty date: November 6, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 60,779 hours, 22,099 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION OUT OF LIMITS ON SEAT TRACK LBL 45 BETWEEN STA 500C TO 500D AT PAX CABIN FLOOR STRUCTURE.  SEAT TRACK LBL 45 BETWEEN STA 500B+12 TO 500E+9 WAS REPAIRED, PER B737-800 SRM 53-00-52-2R REPAIR 4 B.
